Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Belching, breathlessness, neck pain, dizziness, loss of energy. Taking olimet. Cure for symptoms?

my son 17 years is taking olimet 5 and relitil 50 given by doctor. he started having belching , breathlessness pain in neck and digestion problem, decrease in appetite , stomach upset , dizziness , lack of energy guide me pls what is his problem. he went through a very hectic month of exams and after end of exams this started
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
From what I could gather form your post, your son is presently on olimelt (olanzapine) 5 & relitil (chlorpromazine) 50 mg. Now, both of these are antipsychotic medications, which might cause drowsiness, dizziness (specially chlorpromazine) and a feeling of loss of energy. They might also cause some other side effects like heaviness in limbs, tremors, excess salivation and sometimes more severe side effects.
You haven't mentioned the initial symptoms for which you son is recieving these medicines. I feel knowing them would be important, as a few of the symptoms that your son is having might be the manifestation of the underlying condition.
Please consult your doctor and discuss the matter with him or her in detail. That would be most helpful for your son.

Hope this helps.
Dr. A. Rao Kavoor
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor